REAL

Implicit elliptic equations via Krasnoselskii–Schaefer type theorems

Precup, Radu (2020) Implicit elliptic equations via Krasnoselskii–Schaefer type theorems. Electronic Journal of Qualitative Theory of Differential Equations, 2020 (87). pp. 1-9. ISSN 1417-3875

[img]
Preview
Text
p8934.pdf

Download (384kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 22 Apr 2021 14:19
Last Modified: 21 Mar 2022 15:55
URI: http://real.mtak.hu/id/eprint/124408

Actions (login required)

Edit Item Edit Item